Article Text

Download PDFPDF
Hand–foot skin reaction induced by sorafenib in a hepatocellular carcinoma patient
  1. Yashdeep Singh Pathania
  1. Dermatology, All India Institute of Medical Sciences, Jodhpur, India
  1. Correspondence to Dr Yashdeep Singh Pathania, Dermatology, All India Institute of Medical Sciences Jodhpur, Jodhpur 342005, India; yashdeepsinghpathania{at}gmail.com

Statistics from Altmetric.com

A 65-year-old male patient with hepatocellular carcinoma (HCC) (segment VIII) recovered from post-transarterial chemoembolisation syndrome on sorafenib therapy 400 mg two times per day since 4 weeks presented with slightly painful blisters over hands and callosity like lesions over feet for 2 weeks duration. There was no history of fever, oral or genital lesions. On examination, there were tender vesiculobullous lesions with erythematous halo over the palmar aspect of the first digit of both hands (figure 1A,B) and tender yellowish hyperkeratotic plaque over pressure points of both soles (figure 1C,D). Systemic examination …

View Full Text

Request Permissions

If you wish to reuse any or all of this article please use the link below which will take you to the Copyright Clearance Center’s RightsLink service. You will be able to get a quick price and instant permission to reuse the content in many different ways.